# SDR SIMA201910287002

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 33,683 hours, 30,733 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: 101213626
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN FLIGHT DECK "TRANSFERRED TO NRWC 810-DFW-02773"-C/A-REMOVED AND REPLACED # 2  FWD ELECK COMPT COOLING FAN IAW AMM 21-26-02. OPCK GOOD. PERFORMED FIM TASK 21-20-00-810-801-A , TO COMPLETION. NO SMELL AT THIS TIME.
